Aggregation functions with given super-additive and sub-additive transformations

Kouchakinejad, Fateme; Šipošová, Alexandra and Širáň, Jozef (2017). Aggregation functions with given super-additive and sub-additive transformations. International Journal of General Systems, 46(3) pp. 225–234.



Aggregation functions and their transformations have found numerous applications in various kinds of systems as well as in economics and social science. Every aggregation function is known to be bounded above and below by its super-additive and sub-additive transformations. We are interested in the “inverse” problem of whether or not every pair consisting of a super-additive function dominating a sub-additive function comes from some aggregation function in the above sense. Our main results provide a negative answer under mild extra conditions on the super- and sub-additive pair. We also show that our results are, in a sense, best possible.

Viewing alternatives

Download history


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions